# SDR AALA202211084804

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 83,174 hours, 10,781 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Out Of Adjust
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 LAVATORY DOOR DIFFICULT TO OPEN / CLOSE. ADJUSTED L3 LAVATORY DOOR TRACK. OPERATIONAL CHECK GOOD.
